# SDR USAA050675

- Difficulty date: May 22, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286A
- Condition: Gouged
- Location: Te Flap
- Part time: 56,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLAP SKIN GOUGED 1 INCH BY .5 INCH, TOP SKIN OF RIGHT OUTBOARD FOREFLAP.  COMPOSITE REPAIR IAW 737-3 SRM 57-53-02 DETAIL XV, TABLE VI.  (M)
